# SDR SWIA200718494

- Difficulty date: June 1, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 7,635 hours, 5,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR SUPPORT IS CORRODED, DISCOVERED AT C-CHECK.  REPAIRED DAMAGED COCKPIT FLOOR SUPPORT PER CRJ7/9 SRM 51-42-06-001-001-A01.
